70

Today, I had a very important test. Last night, I'd had such bad leg pains that I couldn't sleep, so I took two very strong painkillers and went to sleep pain-free. I apparently accidentally overdosed, because when I woke up, I couldn't see properly or even stand up. And I missed my test. FML

By fuuuuck - / Thursday 28 January 2010 00:27 / Canada
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  null_fml  |  11

Over-the-counter painkillers are not strong enough to give you that reaction just by taking two of them, even if they're "extra-strength". So YDI. There are only a few possibilities: - By "two very strong painkillers" you meant that you mixed two different types of painkillers. - You took painkillers that were prescribed rather than over-the-counter. Sub-possibilities: - - You took painkillers prescribed for someone else. - - You took more than the doctor-recommended dose. - You mixed painkillers with alcohol, or other drugs (whether prescribed or recreational) without knowing the effects/contacting your doctor. No matter how it happened, you did something pretty epically retarded.

By  Scourge87  |  0

Taking "strong" painkillers without any prescription or control = not too smart. Taking two doses simultaneously or mixing drugs = pretty frigging dumb. Sorry about your leg and test OP, but YDI no doubt.

Comments
By  null_fml  |  11

Over-the-counter painkillers are not strong enough to give you that reaction just by taking two of them, even if they're "extra-strength". So YDI. There are only a few possibilities: - By "two very strong painkillers" you meant that you mixed two different types of painkillers. - You took painkillers that were prescribed rather than over-the-counter. Sub-possibilities: - - You took painkillers prescribed for someone else. - - You took more than the doctor-recommended dose. - You mixed painkillers with alcohol, or other drugs (whether prescribed or recreational) without knowing the effects/contacting your doctor. No matter how it happened, you did something pretty epically retarded.

Reply
  null_fml  |  11

#28: Like, what, the body of an 8-year-old? The "adult dose" on any medicine I've ever seen starts at the age of 12, and like any good product spec that allows for a margin of error. If she's old enough to be responsible for getting herself awake and to school, and taking painkillers unsupervised, her body size is probably not a factor.

Reply
  lalagirl912  |  0

I always took pain medicine by myself? and maybe OP is a small person?? and OP could have been emty (if happens to some people) so the medicine makes pain go away but then you feel sick, or what ever and maybe OP is younger but had alot if pain and thought if he took too many the pain would go away faster or something

Reply
  Twinklestar  |  0

The recommended dose on most painkillers, even extra strength ones, is 1-2, so no, it's not really comparable to drinking an entire bottle of cough syrup, even if she was only meant to take one. A 200mL cough syrup bottle with a recommended dose of 5mL means drinking a whole bottle is 40 times the recommend dose, compared to twice at most the recommended dose...

Reply
  Twinklestar  |  0

Pointing out why the comparison doesn't work isn't me not letting them have a thought... Unless you can actually disagree with what I pointed out why don't you shut up already?

Reply
  containsnosoy  |  0

I thought you replied after me to someone's comment, not the other way around. I must have been mistaken. They should definitely revoke my FML privileges for that..

Reply
  Twinklestar  |  0

I was talking to number #6. What exactly was difficult to comprehend about that? Who said anything about revoking your FML privileges? Just quit getting cut every time I post anything to anyone and visiting my profile all the time. It's weird and the sort of thing that probably would get a restraining order IRL.

Reply
  Twinklestar  |  0

Vicodin is still a dosage of 1-2 tablets usually depending on how many mg of hydrocodone and paracetamol each tablet has, but even two of the stronger ones as a once off wouldn't cause any major problems. I don't think drowsiness is even a common side effect. Pretty much all pain killers are hard to overdose on accidentally as a one off.

By  Scourge87  |  0

Taking "strong" painkillers without any prescription or control = not too smart. Taking two doses simultaneously or mixing drugs = pretty frigging dumb. Sorry about your leg and test OP, but YDI no doubt.

Reply
  Twinklestar  |  0

Who said they were prescription painkillers? There are extra strength painkillers that are over the counter. And even if they were, who said she didn't have a prescription.

Reply
  null_fml  |  11

The "extra strength" ones over the counter aren't actually "strong painkillers" though, they're just a higher dose of the same chemical. But if they were prescription, that means a doctor prescribed them to her. She'd have to at the very least be aware of the proper dosage and any potential side effects.

By  catatonicsleep  |  17

you must have taken something you could only get with prescription,the usual dose you can take for otc painkillers (in the UK) are, 2 paracetamol (acetiminophen)(2x 500mg), 2 ibuprofen (2x 400mg) (you can even take both paracetamol and ibuprofen together with no ill effect because they work differently) 2 cocodamol (2x 500mg paracetamol+8mg codine). none of these will make you ill if you take 2 of them. Unles, of course, you're allergic to them....

Similar
Loading data…